×

zbMATH — the first resource for mathematics

Classification of \(G\)-spaces. (English. Russian original) Zbl 0812.57024
Russ. Acad. Sci., Izv., Math. 41, No. 3, 581-591 (1993); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 56, No. 6, 1345-1357 (1992).
A complete solution is given of a problem due to R. S. Palais [The classification of \(G\)-spaces, Mem. Am. Math. Soc. 36 (1960; Zbl 0119.384)]. Namely, it is proved that for every compact group \(G\), the equivariant Hilbert cube is an \(n\)-universal \(G\)-space, for every \(n\).
MSC:
57S10 Compact groups of homeomorphisms
57S15 Compact Lie groups of differentiable transformations
55R35 Classifying spaces of groups and \(H\)-spaces in algebraic topology
54C55 Absolute neighborhood extensor, absolute extensor, absolute neighborhood retract (ANR), absolute retract spaces (general properties)
54F45 Dimension theory in general topology
57N20 Topology of infinite-dimensional manifolds
Citations:
Zbl 0119.384
PDF BibTeX XML Cite
Full Text: DOI